Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the transformation group for diabolic magic squares of order four


Authors: Barkley Rosser and R. J. Walker
Journal: Bull. Amer. Math. Soc. 44 (1938), 416-420
DOI: https://doi.org/10.1090/S0002-9904-1938-06774-2
MathSciNet review: 1563760
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1938-06774-2